# SDR SWAA2023042530514

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 62,887 hours, 37,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR STOW BRACKET LOOSE<[01] R&R?ED R1 DOOR SLIDE GIRT BAR STOW BRACKET FASTENER PER SRM 51-40-02. R&R?ED R1 DOOR SLIDE CONTAINER PER MT 725-61-06 TO FOM SLIDE NOT REMOVED FROM CONTAINER.
